Alert archive / Tennessee / Freeze Warnings in 2014
Freeze Warning 2, NWS Nashville, TN
NWS Nashville, TN issued this freeze warning at Apr 16, 2014, 4:37 AM CDT for 9 counties in Tennessee. It took effect at Apr 17, 2014, 3:00 AM CDT. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 16, 2014, 4:37 AM CDT (09:37 UTC)
- In effect from
- Apr 17, 2014, 3:00 AM CDT
- Expired
- Apr 17, 2014, 5:24 AM CDT
- In force
- 2 hr
- Issued by
- NWS Nashville, TN
Counties Cumberland County, TN, Fentress County, TN, Grundy County, TN, Overton County, TN, Pickett County, TN, Putnam County, TN, Van Buren County, TN, Warren County, TN, White County, TN
The radar
The Nashville radar (KOHX), 112 km from the middle of the area, began a volume at 09:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 9.6 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1746 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
245 WWUS74 KOHX 160937 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 437 AM CDT WED APR 16 2014 ...FREEZE WARNING THROUGH MID MORNING HOURS TODAY... ...FREEZE WARNING FOR THE CUMBERLAND PLATEAU REGION EARLY THURSDAY MORNING... ...FROST ADVISORY FOR LOW LYING LOCATIONS CENTRAL THROUGH AREAS WEST OF THE CUMBERLAND PLATEAU REGION EARLY THURSDAY MORNING... .A COLD CANADIAN HIGH PRESSURE SYSTEM WILL CONTINUE BUILDING INTO MIDDLE TENNESSEE...DROPPING TEMPERATURES INTO THE MID TO UPPER 20S BY SUNRISE TODAY. HIGH PRESSURE INFLUENCES WILL CONTINUE THROUGH THURSDAY MORNING ALSO...AND WITH LIGHT WINDS AND MAINLY CLEAR SKIES ACROSS CENTRAL AND EASTERN PORTIONS OF THE MID STATE...PATCHY FROST WILL DEVELOP IN LOW LYING LOCATIONS WEST OF THE CUMBERLAND PLATEAU REGION WHERE TEMPERATURES WILL DROP INTO THE MID 30S...WITH AREAS OF FROST DEVELOPING ACROSS THE CUMBERLAND PLATEAU REGION WHERE TEMPERATURES IN SOME LOCATIONS WILL BE AROUND 30 DEGREES. TNZ011-032>034-065-066-078>080-161400- /O.NEW.KOHX.FZ.W.0002.140417T0800Z-140417T1400Z/ /O.CON.KOHX.FZ.W.0001.000000T0000Z-140416T1400Z/ PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND-WARREN-GRUNDY- VAN BUREN- INCLUDING THE CITIES OF...BYRDSTOWN...COOKEVILLE...LIVINGSTON... JAMESTOWN...SPARTA...CROSSVILLE...MCMINNVILLE...ALTAMONT... SPENCER 437 AM CDT WED APR 16 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT THURSDAY. * TIMING...UNTIL 9 AM CDT TODAY AND FROM 3 AM TO 9 AM THURSDAY. * TEMPERATURE...MID TO UPPER 20S ARE EXPECTED BY SUNRISE TODAY. TEMPERATURES AROUND 30 ARE EXPECTED BY SUNRISE ON THURSDAY. * IMPACTS...A HARD FREEZE IS EXPECTED ACROSS MIDDLE TENNESSEE... THIS MORNING WHICH WILL LIKELY CAUSE DAMAGE OR KILL UNPROTECTED... SENSITIVE VEGETATION. FREEZING TEMPERATURES ARE AGAIN EXPECTED THURSDAY MORNING...WHICH WILL PROVIDE ANOTHER CHANCE FOR POSSIBLE DAMAGE TO UNPROTECTED...SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TNZ007>010-026>031-059-061>064-075-077-161400- /O.NEW.KOHX.FR.Y.0001.140417T0800Z-140417T1400Z/ /O.CON.KOHX.FZ.W.0001.000000T0000Z-140416T1400Z/ ROBERTSON-SUMNER-MACON-CLAY-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-WILLIAMSON-MARSHALL-RUTHERFORD-CANNON-DE KALB- BEDFORD-COFFEE- INCLUDING THE CITIES OF...SPRINGFIELD...GALLATIN...LAFAYETTE... CELINA...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...FRANKLIN...BRENTWOOD... LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE...SHELBYVILLE... TULLAHOMA...MANCHESTER 437 AM CDT WED APR 16 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT THURSDAY. * TIMING...FOR THE FREEZE WARNING...UNTIL 9 AM CDT TODAY. FOR THE FROST ADVISORY...FROM 3 AM TO 9 AM THURSDAY. * TEMPERATURE...MID TO UPPER 20S ARE EXPECTED BY SUNRISE TODAY. TEMPERATURES IN THE LOWER 30S IN LOW LYING LOCATIONS ARE EXPECTED BY SUNRISE ON THURSDAY. * IMPACTS...A HARD FREEZE IS EXPECTED ACROSS MIDDLE TENNESSEE... WHICH WILL LIKELY CAUSE DAMAGE OR KILL UNPROTECTED...SENSITIVE VEGETATION. TEMPERATURES APPROACHING FREEZING ARE AGAIN EXPECTED THURSDAY MORNING...WHICH WILL PROVIDE ANOTHER CHANCE FOR POSSIBLE DAMAGE TO UNPROTECTED...SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ TNZ005-006-023>025-056>058-060-093>095-161400- /O.CON.KOHX.FZ.W.0001.000000T0000Z-140416T1400Z/ STEWART-MONTGOMERY-HOUSTON-HUMPHREYS-DICKSON-PERRY-HICKMAN-LEWIS- MAURY-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...ERIN...WAVERLY... DICKSON...LOBELVILLE...CENTERVILLE...HOHENWALD...COLUMBIA... WAYNESBORO...LAWRENCEBURG...PULASKI 437 AM CDT WED APR 16 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TIMING...UNTIL 9 AM CDT THIS MORNING. * TEMPERATURE...MID TO UPPER 20S ARE EXPECTED BY SUNRISE TODAY. * IMPACTS...A HARD FREEZE IS EXPECTED ACROSS MIDDLE TENNESSEE... WHICH WILL LIKELY CAUSE DAMAGE TO UNPROTECTED...SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ 31
4 follow-up statements
926 WWUS74 KOHX 161440 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 940 AM CDT WED APR 16 2014 ...FREEZE WARNING FOR THE CUMBERLAND PLATEAU EARLY THURSDAY MORNING, FROST ADVISORY FOR OTHER PARTS OF THE MID STATE... .COLD HIGH PRESSURE WILL LESSEN ITS GRIP ON THE MID STATE OVER THE NEXT 24 HOURS, ALTHOUGH ONE MORE COOL NIGHT IS IN STORE BEFORE WARMER AIR BEGINS TO FILTER IN. WHILE TEMPERATURES THURSDAY MORNING WON'T BE QUITE AS COLD AS THOSE OBSERVED ON WEDNESDAY MORNING, MUCH OF THE CUMBERLAND PLATEAU WILL DROP INTO THE LOWER 30'S, WITH MID TO UPPER 30'S EXPECTED ELSEWHERE ACROSS MIDDLE TENNESSEE. TNZ011-032>034-065-066-078>080-171400- /O.CON.KOHX.FZ.W.0002.140417T0800Z-140417T1400Z/ PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND-WARREN-GRUNDY- VAN BUREN- INCLUDING THE CITIES OF...BYRDSTOWN...COOKEVILLE...LIVINGSTON... JAMESTOWN...SPARTA...CROSSVILLE...MCMINNVILLE...ALTAMONT... SPENCER 940 AM CDT WED APR 16 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT THURSDAY... * TIMING...3 AM TO 9 AM THURSDAY. * TEMPERATURE...LOWER 30'S. * IMPACTS...FREEZING TEMPERATURES ARE AGAIN EXPECTED THURSDAY MORNING, WHICH WILL PROVIDE ANOTHER CHANCE FOR DAMAGE TO SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS MAY DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. && $$ TNZ007>010-026>031-059-061>064-075-077-171400- /O.CON.KOHX.FR.Y.0001.140417T0800Z-140417T1400Z/ ROBERTSON-SUMNER-MACON-CLAY-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-WILLIAMSON-MARSHALL-RUTHERFORD-CANNON-DE KALB- BEDFORD-COFFEE- INCLUDING THE CITIES OF...SPRINGFIELD...GALLATIN...LAFAYETTE... CELINA...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...FRANKLIN...BRENTWOOD... LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE...SHELBYVILLE... TULLAHOMA...MANCHESTER 940 AM CDT WED APR 16 2014 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT THURSDAY... * TIMING...3 AM TO 9 AM THURSDAY. * TEMPERATURE...MID TO UPPER 30'S, WITH SOME LOWER 30S IN LOW LYING AREAS. * IMPACTS...TEMPERATURES APPROACHING FREEZING ARE AGAIN EXPECTED THURSDAY MORNING, WHICH WILL LEAD TO WIDESPREAD FROST AND POSSIBLE DAMAGE TO SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED IF LEFT UNCOVERED. && $$ ROSE
923 WWUS74 KOHX 161939 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 239 PM CDT WED APR 16 2014 ...FREEZE WARNING FOR THE CUMBERLAND PLATEAU EARLY THURSDAY MORNING... ...FROST ADVISORY FOR OTHER PARTS OF THE MID STATE... .COLD HIGH PRESSURE WILL LESSEN ITS GRIP ON THE MID STATE OVER THE NEXT 24 HOURS...ALTHOUGH ONE MORE COOL NIGHT IS IN STORE BEFORE WARMER AIR FILTERS IN. WHILE TEMPERATURES THURSDAY MORNING WONT BE QUITE AS COLD AS THOSE OBSERVED ON WEDNESDAY...MUCH OF THE CUMBERLAND PLATEAU WILL DROP INTO THE LOWER 30S...WITH MID TO UPPER 30S EXPECTED ELSEWHERE ACROSS MIDDLE TENNESSEE. TNZ011-032>034-065-066-078>080-170300- /O.CON.KOHX.FZ.W.0002.140417T0800Z-140417T1400Z/ PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND-WARREN-GRUNDY- VAN BUREN- INCLUDING THE CITIES OF...BYRDSTOWN...COOKEVILLE...LIVINGSTON... JAMESTOWN...SPARTA...CROSSVILLE...MCMINNVILLE...ALTAMONT... SPENCER 239 PM CDT WED APR 16 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT THURSDAY... * TIMING...3 AM TO 9 AM THURSDAY. * TEMPERATURE...LOWER 30S. * IMPACTS...FREEZING TEMPERATURES ARE AGAIN EXPECTED THURSDAY MORNING...WHICH WILL PROVIDE ANOTHER CHANCE FOR DAMAGE TO SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS MAY DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. && $$ TNZ007>010-026>031-059-061>064-075-077-170300- /O.CON.KOHX.FR.Y.0001.140417T0800Z-140417T1400Z/ ROBERTSON-SUMNER-MACON-CLAY-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-WILLIAMSON-MARSHALL-RUTHERFORD-CANNON-DE KALB- BEDFORD-COFFEE- INCLUDING THE CITIES OF...SPRINGFIELD...GALLATIN...LAFAYETTE... CELINA...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...FRANKLIN...BRENTWOOD... LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE...SHELBYVILLE... TULLAHOMA...MANCHESTER 239 PM CDT WED APR 16 2014 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT THURSDAY... * TIMING...3 AM TO 9 AM THURSDAY. * TEMPERATURE...MID TO UPPER 30S...WITH SOME LOWER 30S IN LOW LYING AREAS. * IMPACTS...TEMPERATURES APPROACHING FREEZING ARE AGAIN EXPECTED THURSDAY MORNING...WHICH WILL LEAD TO WIDESPREAD FROST AND POSSIBLE DAMAGE TO SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED IF LEFT UNCOVERED. && $$
868 WWUS74 KOHX 170245 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 945 PM CDT WED APR 16 2014 ...FREEZE WARNING FOR THE CUMBERLAND PLATEAU EARLY THURSDAY MORNING... ...FROST ADVISORY FOR OTHER PARTS OF THE MID STATE EXCLUDING WESTERN MIDDLE TENNESSEE... .COLD HIGH PRESSURE WILL LESSEN ITS GRIP ON THE MID STATE OVER THE NEXT 24 HOURS...ALTHOUGH ONE MORE COOL NIGHT IS IN STORE BEFORE WARMER AIR FILTERS IN. WHILE TEMPERATURES THURSDAY MORNING WONT BE QUITE AS COLD AS THOSE OBSERVED ON WEDNESDAY...MUCH OF THE CUMBERLAND PLATEAU WILL DROP INTO THE LOWER 30S...WITH MID TO UPPER 30S EXPECTED ELSEWHERE ACROSS MIDDLE TENNESSEE. TNZ011-032>034-065-066-078>080-171400- /O.CON.KOHX.FZ.W.0002.140417T0800Z-140417T1400Z/ PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND-WARREN-GRUNDY- VAN BUREN- INCLUDING THE CITIES OF...BYRDSTOWN...COOKEVILLE...LIVINGSTON... JAMESTOWN...SPARTA...CROSSVILLE...MCMINNVILLE...ALTAMONT... SPENCER 945 PM CDT WED APR 16 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT THURSDAY... * TIMING...3 AM TO 9 AM THURSDAY. * TEMPERATURE...LOWER 30S. * IMPACTS...FREEZING TEMPERATURES ARE AGAIN EXPECTED THURSDAY MORNING...WHICH WILL PROVIDE ANOTHER CHANCE FOR DAMAGE TO SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS MAY DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. && $$ TNZ007>010-026>031-059-061>064-075-077-171400- /O.CON.KOHX.FR.Y.0001.140417T0800Z-140417T1400Z/ ROBERTSON-SUMNER-MACON-CLAY-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-WILLIAMSON-MARSHALL-RUTHERFORD-CANNON-DE KALB- BEDFORD-COFFEE- INCLUDING THE CITIES OF...SPRINGFIELD...GALLATIN...LAFAYETTE... CELINA...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...FRANKLIN...BRENTWOOD... LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE...SHELBYVILLE... TULLAHOMA...MANCHESTER 945 PM CDT WED APR 16 2014 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT THURSDAY... * TIMING...3 AM TO 9 AM THURSDAY. * TEMPERATURE...MID TO UPPER 30S...WITH SOME LOWER 30S IN LOW LYING AREAS. * IMPACTS...TEMPERATURES APPROACHING FREEZING ARE AGAIN EXPECTED THURSDAY MORNING...WHICH WILL LEAD TO WIDESPREAD FROST AND POSSIBLE DAMAGE TO SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED IF LEFT UNCOVERED. && $$
399 WWUS74 KOHX 171024 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 524 AM CDT THU APR 17 2014 ...FREEZE WARNING FOR THE CUMBERLAND PLATEAU REGION CANCELLED... ...FROST ADVISORY FOR OTHER PARTS OF MIDDLE TENNESSEE EXCLUDING WESTERN MIDDLE TENNESSEE CANCELLED... .SOUTHERLY WINDS HAVE STAYED UP HIGHER THAN PREVIOUSLY EXPECTED ALONG WITH SOME BROKEN HIGH CLOUDINESS ACROSS MIDDLE TENNESSEE. SURFACE OBSERVATIONS AND SHORT RANGE WEATHER MODEL GUIDANCE SHOWING MAYBE THE POSSIBILITY OF SOME LOCATIONS THAT ARE LOW LYING AND SHELTERED GETTING INTO THE UPPER 30S...MAINLY CUMBERLAND PLATEAU REGION. THUS...THE FREEZE WARNING AND FROST ADVISORIES THAT WERE PREVIOUSLY IN EFFECT FOR THIS MORNING HAVE BEEN CANCELLED. TNZ011-032>034-065-066-078>080-171130- /O.CAN.KOHX.FZ.W.0002.000000T0000Z-140417T1400Z/ PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND-WARREN-GRUNDY- VAN BUREN- INCLUDING THE CITIES OF...BYRDSTOWN...COOKEVILLE...LIVINGSTON... JAMESTOWN...SPARTA...CROSSVILLE...MCMINNVILLE...ALTAMONT... SPENCER 524 AM CDT THU APR 17 2014 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELLED THE FREEZE WARNING. LOW TEMPERATURES THIS MORNING WILL REMAIN IN THE UPPER 30S TO AROUND 40 AND WITH SOUTH WINDS OF 5 TO 10 MPH EXPECTED...PATCHY FROST FORMATION IS NOT EXPECTED TO OCCUR. $$ TNZ007>010-026>031-059-061>064-075-077-171130- /O.CAN.KOHX.FR.Y.0001.000000T0000Z-140417T1400Z/ ROBERTSON-SUMNER-MACON-CLAY-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-WILLIAMSON-MARSHALL-RUTHERFORD-CANNON-DE KALB- BEDFORD-COFFEE- INCLUDING THE CITIES OF...SPRINGFIELD...GALLATIN...LAFAYETTE... CELINA...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...FRANKLIN...BRENTWOOD... LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE...SHELBYVILLE... TULLAHOMA...MANCHESTER 524 AM CDT THU APR 17 2014 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELLED THE FROST ADVISORY. LOW TEMPERATURES THIS MORNING WILL REMAIN IN THE THE LOWER 40S AND WITH SOUTH WINDS OF 5 TO 10 MPH EXPECTED...PATCHY FROST FORMATION IS NOT EXPECTED TO OCCUR. $$ 31
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this freeze warning went out at Apr 16, 3:44 AM CDT, 53 minutes earlier.
Area forecast discussion, Apr 16, 3:44 AM CDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 344 AM CDT WED APR 16 2014 .DISCUSSION... FORECAST REASONING WILL LEAN TOWARD A CONSENSUS MODEL SOLUTION COMPROMISE FOR THE FORECAST PERIOD UNLESS OTHERWISE NOTED. FORECAST QUANDARIES...ANOTHER FREEZE WARNING TONIGHT PLATEAU... FROST ADVISORY ELSEWHERE...WX PATTERN UPCOMING WEEKEND...TEMPS. WITH THIS BEING APRIL...AND SELY SFC FLOW EXPECTED TO DEVELOP AS THE AFTERNOON PROGRESSES...AND WITH CONTINUED SFC RIDGING INFLUENCES... EXPECT A RATHER QUICK REBOUND FROM WIDESPREAD FREEZING TEMPS EXPECTED THIS MORNING...WITH HIGHS THIS AFTERNOON RANGING FROM THE UPPER 50S PLATEAU TO MAINLY LOWER 60S ELSEWHERE...AND THUS WILL BE GOING CLOSE TO GFS MOS GUIDANCE VALUES. QUANDARIES ABOUND WHEN IT COMES TO TONIGHT AND THE FROST AND OR FREEZE POTENTIAL ACROSS THE MID STATE. COMPLICATING FACTORS ARE SOUTHERLY WINDS COULD BE DEVELOPING IN THE 5 MPH RANGE ACROSS THE NASHVILLE METRO AREA AND AREAS W ALONG WITH HIGH LEVEL CLOUDINESS MOVING INTO AT LEAST THE WRN HALF OF THE MID STATE LATE TONIGHT. HOWEVER...JUST CAN NOT RULE OUT THE POSSIBILITY OF PATCHY FROST FOR LOW LYING LOCATIONS AROUND THE NASHVILLE METRO AREA AND AREAS OF FROST FOR THE CUMBERLAND PLATEAU REGION. DO HAVE THE OPTION OF ISSUING A FROST ADVISORY FOR PATCHY FROST...AND WITH SOME DISAGREEMENT IN THE MODELS ON HOW MUCH UPPER LEVEL CLOUD COVERAGE THERE WILL BE ALONG WITH THE STRENGTH OF THE WINDS...WILL JUST GO AHEAD AN ISSUE A FROST ADVISORY FOR THESE LOCATIONS. FOR THE HIGHER ELEVATIONS OF THE CUMBERLAND PLATEAU REGION...BELIEVE FREEZING TEMPS WILL AGAIN BE A STRONG POSSIBILITY...ESPECIALLY IN LOW LYING ELEVATED VALLEYS...AND THUS WILL BE ISSUING A FREEZE WARNING FOR THESE LOCATIONS. WITH WINDS ACROSS WRN PORTIONS OF THE MID STATE A LITTLE STRONGER AND WITH MORE CONSENSUS IN HIGH LEVEL OPAQUE CLOUD COVERAGE...BELIEVE LOWS WILL BE IN THE UPPER 30S WITH NO SIGNIFICANT PATCHY FROST POTENTIAL. THUS...WITH ALL THIS SAID...BELIEVE THAT THERE WILL BE AROUND A 6 HR WINDOW IN WHICH THIS CAN OCCUR...AND WILL BE ISSUING THE TEXT OF THE FROST ADVISORY AND FREEZE WARNING NEAR OR SHORTLY AFTER PRESS TIME. LOOK FOR SELY TO SLY SFC FLOW TO BECOME A LITTLE MORE ESTABLISHED ON THU AS MID STATE IN BROAD WARM SECTOR OF DEVELOPING FRONTAL SYSTEM TO OUR W STRETCHING FROM THE WRN GREAT LAKES REGION SWD INTO THE SRN PLAINS. EXPECTING GENERALLY A LITTLE MORE CLOUDINESS TO WITH HIGHS IN THE MID TO UPPER 60S EXPECT THE INCREASING CLOUDINESS TREND TO CONTINUE INTO THU NIGHT...LOWS MAINLY IN THE 40S...WITH A SLIGHT CHANCE OF SHWRS WRN HALF TOWARD SUNRISE. ALSO CUT BACK THE CHANCE OF SHWRS/TSTMS ON FRI AS MODELS SHOWING SOME DIVERGENCE IN SOLUTIONS WITH GFS/EURO KEEPING RAIN MAINLY TO OUR N AND S WITH NAM KEEPING IT ACROSS ERN PORTIONS. TEMPS WILL GET BACK CLOSE TO SEASONABLE NORMAL VALUES WITH HIGHS IN THE UPPER 60S TO AROUND 70...MID 60S PLATEAU. DO NOT SEE MUCH OF A REASON TO DEVIATE FROM PREVIOUS FORECAST REASONING FROM FRI NIGHT THRU TUE TIME FRAME...WITH MODELS SHOWING SOME DISAGREEMENTS HERE OR THERE...BUT OVERALL...BEST RAIN CHANCES STILL LOOK TO BE SUN NIGHT LASTING POSSIBLY IN TUE. TEMPS WILL GENERALLY WARM TO A FEW DEGREES ABOVE SEASONABLE VALUES FOR THIS TIME OF YEAR...AND BY MID WEEK...BE MAINLY IN THE MID 70S. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 63 38 68 47 / 0 0 0 10 CLARKSVILLE 61 38 68 47 / 0 0 0 20 CROSSVILLE 58 30 64 39 / 0 0 0 05 COLUMBIA 63 38 68 48 / 0 0 0 10 LAWRENCEBURG 63 37 67 49 / 0 0 0 20 WAVERLY 62 38 68 47 / 0 0 0 20 && .OHX WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING UNTIL 9 AM CDT THIS MORNING FOR TNZ005>011- 023>034-056>066-075-077>080-093>095. FREEZE WARNING FROM 3 AM TO 9 AM CDT THURSDAY FOR TNZ011-032>034- 065-066-078>080. FROST ADVISORY FROM 3 AM TO 9 AM CDT THURSDAY FOR TNZ007>010- 026>031-059-061>064-075-077. && 31
Hazardous weather outlook, Apr 15, 5:17 PM CDT, 11 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 517 PM CDT TUE APR 15 2014 TNZ005>011-023>034-056>066-075-077>080-093>095-162230- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 517 PM CDT TUE APR 15 2014 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TONIGHT. A FREEZE WARNING IS IN EFFECT FOR ALL OF MIDDLE TENNESSEE TONIGHT...WITH A HARD FREEZE AND WIDESPREAD FROST EXPECTED. LOW TEMPERATURES FALLING INTO THE MID TO UPPER 20S ALONG WITH BELOW FREEZING TEMPERATURES FOR SEVERAL HOURS WILL LIKELY DAMAGE UNPROTECTED AND SENSITIVE VEGETATION. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A FREEZE WARNING IS IN EFFECT THROUGH THE MID MORNING HOURS ON WEDNESDAY...WHEN TEMPERATURES ARE EXPECTED TO RISE ABOVE FREEZING. PATCHY FROST IS EXPECTED AGA MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. 55
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 4:37 AM CDT | Frost Advisory | OHX | Bedford, Cannon, Cheatham, Clay, Coffee, Davidson and 11 more | 25 hr |
Nearby
Freeze Warnings in Tennessee, 2014Every freeze warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.